question-icon

What are the withdrawal symptoms of Hydrocodone?

default
Posted on Sat, 1 Oct 2016
Question: I have lost my bottle of hydrocodon it contained 16 pills my last 2 days of prescription. I am already starting the withdrawl. Is there anything I can take to stop this I have had 2 heart attacks and my granddaughter says I can have a heart attack if I go through withdrawl. I have NO idea what to do as my doctor is in another state and understand that Er would not help me??
doctor
Answered by Dr. Alexander H. Sheppe (23 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Hydrocodone is a Schedule II controlled substance tightly regulated by the FDA. An ER will not prescribe narcotics. You will need to contact your prescribing doctor who can fax a prescription to a pharmacy in your current state. You cannot have a heart attack from withdrawal, so don't worry about this.

Please remember to rate and close this answer thread when you are finished and satisfied.

In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2242 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the withdrawal symptoms of Hydrocodone?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. Hydrocodone is a Schedule II controlled substance tightly regulated by the FDA. An ER will not prescribe narcotics. You will need to contact your prescribing doctor who can fax a prescription to a pharmacy in your current state. You cannot have a heart attack from withdrawal, so don't worry about this. Please remember to rate and close this answer thread when you are finished and satisfied. In the future, for continuity of care, I encourage you to contact me directly at my private web address below. After you ask a direct question, it would be my pleasure to be your dedicated personal physician on this website. My name is Dr. Sheppe, and I am an XXXXXXX doctor working in New York City at NewYork-Presbyterian Hospital, ranked #1 for Psychiatry in the United States (tinyurl.com/psyrank). For a personalized comprehensive evaluation, treatment recommendations, and individual therapy, ask me at HealthCareMagic at this private web address: tinyurl.com/DrSheppeAnswers